# SDR CALA2025021302310

- Difficulty date: February 12, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N845UA
- Make and model: Airbus A319-131
- Aircraft serial: 1585
- Aircraft time: 70,928 hours, 31,740 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Part number: D5211046020600
- Condition: Damaged
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ETREMELY LOUD NOISE   COMMING FROM DOOR 1L   INFLIGHT AIR RETURN DEBRIEFED CREW WAS LOUD AT ALL ALTITUDES AND AT ANY DIIFERENTIAL PRESS. NOISE LOUDEST AT LOWER AFT CORNER OF L-1 DOOR. RAGS AND BLANKETS NO HELP. DOOR SEAL HAS A HOLE IN THE LOWER AFT CORNER.  REMOVED AND REPLACED L1 DOOR SEAL REF AMM 52-11-18. CONDUCTED LEAK CHECK REF AMM 05-53-00 OPS CHECK GOOD NO NOISE OR LEAKS  PARTS USED:  18-5211-3-0157,QTY :1 ADD EMP:U400614
